# SDR 07FDEA04348

- Difficulty date: September 27, 2007
- Submitted: September 27, 2007
- Operation: Air carrier
- Aircraft: N806FD
- Make and model: Airbus A310-324
- Aircraft serial: 458
- Aircraft time: 43,719 hours, 12,204 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53610633
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FAIL/SAFE RING PAX DOOR NR 1 FUSELAGE SKIN PANEL AT FRAME 14, STGR 25 RT, AROUND THREE FASTENERS.  REPAIR PERFORMED BY BLENDING CORROSION, HFEC INSPECTION IN THE AREA, ROTOTEST OF HOLES FOR NIL CRACK FINDINGS WITH OVERSIZING HOLES FOR TRANSITION FIT IAW EA 6-5312-82936 AND RAS/AS/069/2005 ISSUE A.
